Has anyone experience flu like symptoms going off their SSRI's?
I have recently tapered from 200mg to 100mg and have been doing this for a little over a week. basically my moods are okay, I love the fact that I can actully feel alive again! but I'm sick to my stomache, diarheea, weak, you name it I feel like I've got every flu symptoms.
Just wondering how long this will last? is there anything I can do to speed up the withdrawl? like detox or something??
Hi, I just recently got on Wellbutrin XL and weaned off Lexapro. I did it too fast the first time, and I experienced flu like symptoms and felts horrible. I went back on a low dose of Lexapro and slowly weaned off and I did not experience it this time. I am having the brain zaps though. I think the symptoms you describe are pretty normal - altough rough!
Yes, these are classic withdrawal symptoms and the reason some people end up going back on the drug. My last SSRI withdrawal was from Paxil and was a hellish experience that lasted about a month. I'm glad I stuck it out though...good luck to you.